Sufficient conditions on weights and are given in order that the usual fractional integral operator is bounded from the weighted Lebesgue space into weak-, with . As a consequence a characterization for this boundedness is obtained for a large class of weight functions which particularly contains radial monotone weights.
Cite this article
Y. Rakotondratsimba, Weighted Inequalities of Weak Type for the Fractional Integral Operator. Z. Anal. Anwend. 17 (1998), no. 1, pp. 115–134DOI 10.4171/ZAA/812